# SDR TRAX200701155

- Difficulty date: August 10, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,111 hours, 33,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS FOUND ON PAX DOOR INNER SKIN 2 UPPER AFT CORNER & 1 UPPER MIDDLE.  THREE CRACKS ON PAX DOOR INNER SKIN.  UPPER AFT CORNER AND UPPER MIDDLE REPAIRED IAW SRM 52-11-00 FIG 412.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH SP 663 AND FAR 43 APPENDIX A.  REPAIR ACCOMPLISHED IN WORK COMPLETED WITH SRM 52-11-00 FIG 412.  SUPPLEMENTAL - SDR CLOSED 08/22/07.
